“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16548
School of Mathematics
  Title:   An extension of the Cox-Czanner divergence measure to residual lifetime distributions with applications
  Author(s):  Majid Asadi (Joint with Z. Mansourvar)
  Status:   Published
  Journal: Statistics
  Vol.:  54
  Year:  2020
  Pages:   1311-1328
  Supported by:  IPM
  Abstract:
A time-dependent divergence measure is proposed to compare the survival functions of two-lifetime random variables. It is shown that the proposed measure ranges between [0,1] and under some mild conditions has the metric properties. Several properties of the divergence measure are investigated, among others, it is shown the divergence between two survival functions does not depend on time if and only if they follow the proportional hazards model. The measure is also examined for various other well-known survival models such as the proportional odds model. The estimation of the suggested divergence measure for survival data is also discussed and the asymptotic normal distribution of the resulting estimator is established. The proposed estimation is evaluated via simulation and further employed to compare the effects of two treatment groups on the overall survival times of kidney cancer patients.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right